MathSciNet Relay Station
MathSciNet bibliographic data
MR660755 10A35
Eggan, L. C.; Eggan, Peter C.; Selfridge, J. L. Polygonal products of polygonal numbers and the Pell equation. Fibonacci Quart. 20 (1982), no. 1, 24–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement